Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is muscle and joint ache a side effect of myfortin and how long could you take it?

Would being on myfortic make your muscles ache or joints if you have myasthenia gravis How long could you be on it before it is dangerous I am waiting for thymus gland surgery and one 4 myfortin a day and 5 mg of prednisone I would like to cut down on the dosage of the myfortin to l in the AM and l 12 hours later.
Mon, 25 Feb 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics ,  
Internal Medicine Specialist 's  Response
Hi,

Myfortic (Mycophenolate) can cause body/back pain, arthralgia, myalgia, etc. Mycophenolate is widely used for long-term treatment of myasthenic patients because of its presumed effectiveness and relative lack of side effects.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Tushar Kanti Biswas,
Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Last week I came down with the flu--achy joints, bad dry cough, fever. I laid low for 4 days using cold medicine at night and heating pads during...

Recent questions on  Autoimmune disease

doctor1 MD

Hi, my name is Julie and I am 54 yrs old. On the 22 oct 2011 I had a TIA which lasted a few hours, I was subsequently hospitilized for 4 days. I...

doctor1 MD

I have scalp and skin Psoriasis for the past 15 years. Have been recently advised oral Folitrax 5 mg tablets. How safe are these tablets? Is there...

doctor1 MD

I have just been diagnosed with klebsiella pneumonia and pseudomonas. I presented to my dermatologist with itchy, flaky, very red rash in my groin...

doctor1 MD

Hi,

I'm a 26 year old who had a baby 1 year ago. Six months ago I was diagnosed with Hashimoto's Thyroiditis/Post-Partem Thyroiditis, and am now on...

doctor1 MD

i have been gone through the medical healthch check-up.I need your input over the attached reports. Please answer the following of my concerns : 1....

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...